# SDR SIMA200910703

- Difficulty date: April 14, 2009
- Submitted: April 18, 2009
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 17,739 hours, 16,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: P8031
- Condition: Backed Out
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4258, DURING PRE-FLIGHT CREW NOTED EMERGENCY LIGHTS OFF OF BATTERY 3 INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REINSERTED PIN "D" AT CONNECTOR P8031, OPERATION CHECK GOOD IAW EMB-140 AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
